教師資料查詢 | 類別: 期刊論文 | 教師: 吳容銘 Wu Jung-ming (瀏覽個人網頁)

標題:3D simulations of hydrodynamic drag on a nonhomogeneously structured permeable sphere and advective flow thereof
學年98
學期1
出版(發表)日期2009/08/01
作品名稱3D simulations of hydrodynamic drag on a nonhomogeneously structured permeable sphere and advective flow thereof
作品名稱(其他語言)
著者Hsu, Jyh-Ping; Chou, Chih-Hao; Tseng, Shiojenn; Wu, R.M.
單位淡江大學數學學系; 淡江大學化學工程與材料工程學系
出版者Maryland Heights: Academic Press
著錄名稱、卷期、頁數Journal of Colloid and Interface Science 336(2), pp.850–856
摘要The influence of the structure of a permeable sphere on the flow field and the hydrodynamic drag acting on it are investigated theoretically under the conditions of low to medium large Reynolds number. The anisotropic nature of the permeability of the sphere is taken into account by considering a three-dimensional permeability model. We show that although the permeability in the main flow direction dominates, the permeability in the other directions cannot be neglected. If Reynolds number is small, the larger the permeability in the main flow direction the more significant the influence of the permeability in the other directions. If Reynolds number takes a medium large value, the influence of the permeability in the other directions may decrease if the permeability in the main flow direction is sufficiently large. Depending on the levels of Reynolds number and the permeability, the extent of that influence can be on the order of 10%.
關鍵字Drag on permeable sphere; Nonhomogeneously structured; Nonisotropic permeability; Advective flow
語言英文
ISSN0021-9797
期刊性質國外
收錄於SCI;EI
產學合作
通訊作者Hsu, Jyh-Ping
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!